# SDR REXA2022032200475

- Difficulty date: February 23, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC67034094JP18
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH FS 280 CROSSBEAM CORRODED AT MULTIPLE LOCATIONS. - REMOVED UNSERVICEABLE, LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE PN CC670-34094J P-18. INSTALLED NEW SERVICEABLE FS 280 LH CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-010-A01, 51-42-13-001-001-A01.
